GoodSense® Phenylephrine HCl 10 mg Tablets Image

GoodSense® Phenylephrine HCl 10 mg Tablets

Open Your Stuffy Nose to Help You Breathe

Compare to the active ingredient in Sudafed PE® Congestion Tablets, GoodSense® Nasal Decongestant PE Tablets contain the active ingredient phenylephrine HCI 10 mg, a nasal decongestant.

GoodSense® Nasal Decongestant PE Tablets provide temporary relief from sinus congestion and pressure, and helps relieve nasal congestion due to the common cold, hay fever, or other upper respiratory allergies.

An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. Even foods like peanut butter, fish, and milk can cause an allergic reaction to people with sensitivities to them. A substance that triggers an allergy is called an allergen. People can have different reactions to allergens, even when they are allergic to the same things. For example, an allergen that causes eye inflammation in one person may cause upset stomach in another.

What’s Inside:

Active ingredient: Phenylephrine HCl 10 mg, nasal decongestant

Inactive ingredients: anhydrous dibasic calcium phosphate, carnauba wax, FD&C red no. 40 aluminum lake, lecithin, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, silicon dioxide, talc, titanium dioxide

Directions:

  • Adults and children 12 years and over: take 1 tablet every 4 hours; do not take more than 6 tablets in 24 hours
  • Children under 12 years: ask a doctor